Alert archive / California / Small Craft Advisories in 2012
Small Craft Advisory 7, NWS San Diego, CA
NWS San Diego, CA issued this small craft advisory at Mar 5, 2012, 8:19 AM PST. It took effect at Mar 6, 2012, 8:00 AM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 5, 2012, 8:19 AM PST (16:19 UTC)
- In effect from
- Mar 6, 2012, 8:00 AM PST
- Expired
- Mar 5, 2012, 8:01 PM PST
- In force
- Issued by
- NWS San Diego, CA
The text
As transmitted, in the capitals the NWS used until 2016.
441 WHUS76 KSGX 051619 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 819 AM PST MON MAR 5 2012 ...SMALL CRAFT ADVISORY TUESDAY MORNING... ...GALE WATCH TUESDAY AFTERNOON THROUGH EARLY WEDNESDAY MORNING... .A COLD FRONT WILL MOVE ACROSS THE SOUTHERN CALIFORNIA BIGHT TUESDAY AFTERNOON. AHEAD OF THE FRONT EXPECT FREQUENT GUSTS OVER 25 KT WITH COMBINED SEAS BUILDING TO 6 FEET...BEHIND THE COLD FRONT...EXPECT STRONG NORTHWEST BREEZE 25 TO 30 KT WITH FREQUENT GALE FORCE WIND GUSTS AND COMBINED SEAS BUILDING TO 8 TO 12 FEET AT 8 SECONDS. PZZ750-775-052230- /O.NEW.KSGX.SC.Y.0007.120306T1600Z-120306T2200Z/ /O.EXT.KSGX.GL.A.0002.120306T2200Z-120307T1200Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 819 AM PST MON MAR 5 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 2 PM PST TUESDAY... ...GALE WATCH NOW IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 2 PM PST TUESDAY. THE GALE WATCH IS NOW IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT. * TIMING: TUESDAY MORNING THROUGH EARLY WEDNESDAY MORNING. * WINDS: WEST TO SOUTHWEST WINDS GUSTING TO 25 KT TUESDAY MORNING...WIND INCREASING IN THE AFTERNOON NORTHWEST 25 TO 30 KT WITH FREQUENT GUSTS OVER 40 KT. WINDS SUBSIDING WEDNESDAY MORNING. * SEAS: COMBINED SEAS 6 FEET AT 8 SECONDS TUESDAY MORNING...BUILDING TO 8 TO 12 FEET AT 8 SECONDS TUESDAY AFTERNOON AND NIGHT. * IMPACTS: THE STRONG WINDS AND STEEP WAVES WILL MAKE FOR VERY ROUGH AND DANGEROUS SEA CONDITIONS. STEEP WAVES HAVE THE POTENTIAL TO CAPSIZE SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANDIEGO
2 follow-up statements
720 WHUS76 KSGX 052101 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 101 PM PST MON MAR 5 2012 ...SMALL CRAFT ADVISORY TUESDAY MORNING... ...GALE WATCH TUESDAY AFTERNOON THROUGH EARLY WEDNESDAY MORNING... .A COLD FRONT WILL MOVE ACROSS THE SOUTHERN CALIFORNIA BIGHT TUESDAY AFTERNOON. AHEAD OF THE FRONT EXPECT FREQUENT GUSTS OVER 25 KT WITH COMBINED SEAS BUILDING TO 6 FEET...BEHIND THE COLD FRONT...EXPECT STRONG NORTHWEST BREEZE 25 TO 30 KT WITH FREQUENT GALE FORCE WIND GUSTS AND COMBINED SEAS BUILDING TO 8 TO 12 FEET AT 8 SECONDS. PZZ750-775-060515- /O.CON.KSGX.SC.Y.0007.120306T1600Z-120306T2200Z/ /O.CON.KSGX.GL.A.0002.120306T2200Z-120307T1200Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 101 PM PST MON MAR 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 2 PM PST TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 2 PM PST TUESDAY. A GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT. * TIMING: TUESDAY MORNING THROUGH EARLY WEDNESDAY MORNING. * WINDS: WEST TO SOUTHWEST WINDS GUSTING TO 25 KT TUESDAY MORNING...WIND INCREASING IN THE AFTERNOON TO NORTHWEST 25 TO 30 KT WITH FREQUENT GUSTS OVER 40 KT. WINDS SUBSIDING WEDNESDAY MORNING. * SEAS: COMBINED SEAS BUILDING TO 6 FT AT 7 SECOND INTERVALS BY EARLY TUESDAY AFTERNOON...AND 8 TO 12 FEET AT 8 SECOND INTERVALS BY LATE TUESDAY AFTERNOON AND TUESDAY NIGHT. * IMPACTS: THE STRONG WINDS AND STEEP WAVES WILL MAKE FOR VERY ROUGH AND DANGEROUS SEA CONDITIONS. STEEP WAVES HAVE THE POTENTIAL TO CAPSIZE SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BALFOUR HTTP://WWW.WEATHER.GOV/SANDIEGO
583 WHUS76 KSGX 060401 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 801 PM PST MON MAR 5 2012 ...GALE WARNING TUESDAY AFTERNOON THROUGH EARLY WEDNESDAY MORNING... .A COLD FRONT WILL MOVE ACROSS THE SOUTHERN CALIFORNIA BIGHT TUESDAY AFTERNOON. AHEAD OF THE FRONT EXPECT INCREASING WIND WITH COMBINED SEAS BUILDING TO 6 TO 7 FEET...BEHIND THE COLD FRONT... EXPECT STRONG NORTHWEST WIND 20 TO 30 KT WITH FREQUENT GALE FORCE WIND GUSTS AND COMBINED SEAS BUILDING TO 8 TO 11 FEET AT 8 SECONDS. PZZ750-775-061215- /O.CAN.KSGX.SC.Y.0007.120306T1600Z-120306T2200Z/ /O.UPG.KSGX.GL.A.0002.120306T2200Z-120307T1200Z/ /O.NEW.KSGX.GL.W.0002.120307T0000Z-120307T1200Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 801 PM PST MON MAR 5 2012 ...GALE WARNING IN EFFECT FROM 4 PM TUESDAY TO 4 AM PST WEDNESDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 PM TUESDAY TO 4 AM PST WEDNESDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE WATCH IS NO LONGER IN EFFECT. * TIMING: TUESDAY AFTERNOON THROUGH EARLY WEDNESDAY MORNING. * WINDS: WIND INCREASING IN THE AFTERNOON TO NORTHWEST 20 TO 30 KT WITH FREQUENT GUSTS AROUND 35 TO 45 KT. WINDS SUBSIDING WEDNESDAY MORNING. * SEAS: COMBINED SEAS BUILDING TO 6 FT AT 7 SECOND INTERVALS BY EARLY TUESDAY AFTERNOON...AND 8 TO 11 FEET AT 8 SECOND INTERVALS BY LATE TUESDAY AFTERNOON AND TUESDAY NIGHT. * IMPACTS: THE STRONG WINDS AND STEEP WAVES WILL MAKE FOR VERY ROUGH AND DANGEROUS SEA CONDITIONS. STEEP WAVES HAVE THE POTENTIAL TO CAPSIZE SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ TS HTTP://WWW.WEATHER.GOV/SANDIEGO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 5, 3:10 AM PST, 5 hours 9 minutes earlier.
Area forecast discussion, Mar 5, 3:10 AM PST, 5 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
310 AM PST MON MAR 5 2012
.SYNOPSIS...
WEAK UPPER LEVEL LOW PRESSURE FROM THE SOUTHWEST WILL MOVE THROUGH
SOUTHERN CALIFORNIA TODAY BRINGING HIGH CLOUDS AND A RETURN OF WEAK
ONSHORE FLOW WITH COOLING WEST OF THE MOUNTAINS AND MINOR WARMING IN
THE DESERTS. FOR TUESDAY THROUGH EARLY WEDNESDAY...A TROUGH OF LOW
PRESSURE FROM THE NORTHWEST WILL BRING COOLING...MORE CLOUDS...
MAINLY LIGHT PRECIPITATION ALONG AND WEST OF THE MOUNTAINS...AND
STRONG WEST WINDS IN THE MOUNTAINS AND DESERTS. FOR WEDNESDAY
AFTERNOON THROUGH FRIDAY...FAIR AND DRY WITH A WARMING TREND WITH
GUSTY NORTHEAST WINDS AT TIMES. GRADUALLY COOLER FOR NEXT WEEKEND
WITH SMALL CHANCES OF LIGHT PRECIPITATION SATURDAY NIGHT AND SUNDAY
AS A WEAK TROUGH OF LOW PRESSURE MOVES INLAND THROUGH SOUTHERN
CALIFORNIA.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
.SHORT TERM (TODAY THROUGH WEDNESDAY)...
WEAK UPPER LEVEL LOW PRESSURE FROM THE SOUTHWEST WILL MOVE THROUGH
SOUTHERN CALIFORNIA TODAY BRINGING HIGH CLOUDS AND A RETURN OF WEAK
ONSHORE FLOW WITH COOLING WEST OF THE MOUNTAINS AND MINOR WARMING IN
THE DESERTS. FOR TONIGHT COASTAL LOW CLOUDS AND FOG WILL SPREAD
INLAND AHEAD OF AN APPROACHING TROUGH OF LOW PRESSURE FROM THE
NORTHWEST.
THE ECMWF HAS BEEN VERY CONSISTENT WITH THE TRACK...TIMING...AND
INTENSITY OF THIS LOW PRESSURE SYSTEM AND REMAINS THE PREFERRED
SOLUTION. THE GFS IS NOW MUCH CLOSER TO THE PREFERRED ECMWF
SOLUTION. THE SLOWER AND MORE AMPLIFIED NAM WAS NOT FAVORED BY NCEP
HPC. BASED ON THE ECMWF SOLUTION...THIS WOULD BE A STRONG AND
POTENTIALLY DAMAGING WIND EVENT FOR THE MOUNTAINS AND DESERTS WITH
GENERALLY LIGHT PRECIPITATION FOR THE MOUNTAINS WEST. WEST WINDS ARE
EXPECTED TO STRENGTHEN TUESDAY MORNING WITH STRONGEST WINDS MID
AFTERNOON TUESDAY THROUGH TUESDAY EVENING. LOCAL WIND GUIDANCE WITH
ECMWF AND GFS INPUT IS CONSISTENTLY SHOWING THE POTENTIAL FOR GUSTS
OF 70 TO 80 MPH IN THE WINDIER LOCATIONS ON THE DESERT SLOPES OF THE
NORTH-SOUTH RANGES...NORTHEAST SLOPES OF THE SAN BERNARDINO
MOUNTAINS AND EAST SLOPES OF THE MOUNTAINS OF RIVERSIDE AND SAN
DIEGO COUNTIES. MOUNTAIN WAVES COULD BRING DAMAGING WIND GUSTS TO
AROUND 85 MPH NEAR THE DESERT FOOTHILLS OF THE MOUNTAINS OF SAN
DIEGO AND RIVERSIDE COUNTIES.
MAINLY LIGHT SHOWERS ARE ALSO POSSIBLE ALONG AND WEST OF THE
MOUNTAINS LATE TUESDAY AFTERNOON THROUGH TUESDAY EVENING. SHOWERS
COULD LINGER OVER FAR SOUTHERN AREAS FOR LATE TUESDAY NIGHT INTO
EARLY WEDNESDAY MORNING. RAINFALL AMOUNTS ARE EXPECTED TO RANGE FROM
ONE TENTH INCH OR LESS NEAR THE COAST TO ONE QUARTER INCH OR LESS IN
THE MOUNTAINS WITH ISOLATED GREATER AMOUNTS POSSIBLE. THE SNOW LEVEL
WILL LOWER TO AROUND 4500 FEET TUESDAY NIGHT. CONTINUED COOL FOR
WEDNESDAY WITH A NORTH FLOW PATTERN WITH UPPER LEVEL LOW PRESSURE
CENTERED OVER ARIZONA.
&&
.LONG TERM (THURSDAY THROUGH SUNDAY)...
FAIR AND WARMER FOR THURSDAY AND FRIDAY WITH HIGH PRESSURE ALOFT
NEAR THE CALIFORNIA COAST WITH SURFACE HIGH PRESSURE OVER THE GREAT
BASIN BRINGING SOME GUSTY NORTHEAST WINDS NEAR THE COASTAL FOOTHILLS
AT TIMES. THE FORECAST CONTINUES TO LEAN TOWARDS THE ECMWF FOR NEXT
WEEKEND. HIGH PRESSURE BEGINS TO BREAK DOWN ON SATURDAY WITH RETURN
OF WEAK ONSHORE FLOW BRINGING MINOR COOLING. A WEAK TROUGH OF LOW
PRESSURE MOVING THROUGH SOUTHWEST CALIFORNIA SATURDAY NIGHT AND
EARLY SUNDAY WOULD BRING MORE COOLING AND SMALL CHANCES FOR LIGHT
PRECIPITATION. THE FORECAST IS KEPT DRY FOR NOW WITH POPS MOUNTAINS
WEST JUST BELOW THRESHOLDS FOR PRECIPITATING WEATHER.
&&
.AVIATION...
050947Z...VFR CONDS WITH SCT-FEW CLDS AOA FL200 THROUGH 06/0300 UTC.
BETWEEN 06/0300 UTC AND 06/0600 UTC...BKN-OVC CLDS WITH BASES
200-500 FT MSL WILL START TO MOVE INTO COASTAL AREAS. AREAS OF
PATCHY FOG WITH VIS AOB 2SM IS LIKELY OVER COASTAL AREAS DURING THIS
TIME PERIOD. 06/0600-07/0000 UTC...CLDS WILL SLOWLY MOVE FURTHER
INLAND...EVENTUALLY REACHING THE INLAND VALLEYS/MTN SLOPES. BASES
WILL GRADUALLY RISE THROUGHOUT THE NIGHT AND REACH AROUND 1500-2000
FT MSL BY 06/1800 UTC...AND THEN RISE FURTHER TO ABOUT 2500-3500 FT
MSL BY 07/0300 UTC. ISOL-SCT -SHRA/DZ WILL BE POSSIBLE AFTER 06/2100
UTC...BRINGING POSSIBLE 2-5SM VIS AND BRIEF CIGS DOWN TO 1000 FT
MSL. ALSO...WESTERLY WINDS WILL BECOME STRONG AND GUSTY BY 06/2100
UTC AND CONTINUE THROUGH MOST OF THE NIGHT...RESULTING IN MOD-SVR
UDDFS/LLWS/ROTORS OVER AND E OF MTNS...ALONG WITH WINDY CONDITIONS
AT MOST AIRPORTS. THE LOWER DESERTS...INCLUDING THE KPSP AND KTRM
AIRPORTS...WILL BE PARTICULARLY VULNERABLE TO THE STRONG WINDS.
&&
.MARINE...
A COLD FRONT WILL MOVE THROUGH THE COASTAL WATERS ON TUESDAY. BEHIND
THE COLD FRONT...WINDS WILL BECOME STRONG AND GUSTY...REACHING
SUSTAINED 25-30 KT AND FREQUENTLY GUSTING TO 40 KT. A GALE WATCH IS
IN EFFECT FOR TUESDAY AFTERNOON THROUGH EARLY WEDNESDAY MORNING FOR
BOTH THE INNER AND OUTER WATERS. DUE TO THE STRONG WINDS...THE SEA
WILL BECOME QUITE CHOPPY...WITH A STEEP WIND WAVE SWELL OF 8 TO 10
FEET WITH 8 TO 9 SECOND PERIODS...AND COMBINED SEAS OF 9 TO 13 FEET.
THE COMBINATION OF STRONG WINDS AND ROUGH SEAS WILL MAKE FOR VERY
HAZARDOUS BOATING CONDITIONS. WINDS AND WAVES WILL SUBSIDE BY
WEDNESDAY AFTERNOON.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...HIGH WIND WARNING FROM 6 AM TUESDAY TO 3 AM PST WEDNESDAY FOR
THE APPLE AND LUCERNE VALLEYS...COACHELLA VALLEY...RIVERSIDE
COUNTY MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS...SAN DIEGO
COUNTY DESERTS...SAN DIEGO COUNTY MOUNTAINS.
PZ...GALE WATCH FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT
FOR THE COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN
BORDER AND OUT 30 NM...WATERS FROM SAN MATEO POINT TO THE
MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE
ISLAND.
&&
PUBLIC...MARTIN
AVIATION/MARINE...HARRISONHazardous weather outlook, Mar 5, 5:34 AM PST, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 534 AM PST MON MAR 5 2012 CAZ055-056-058-060>062-061300- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 534 AM PST MON MAR 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOUNTAINS AND DESERTS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY FOR TUESDAY AND TUESDAY NIGHT...A LOW PRESSURE SYSTEM FROM THE NORTHWEST WILL BRING STRONG GUSTY...POTENTIALLY DAMAGING WEST WINDS WITH A HIGH WIND WARNING IN EFFECT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. PZZ750-775-061400- COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 534 AM PST MON MAR 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL WATERS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY FOR TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT...STRONG WEST WINDS ARE POSSIBLE WITH A GALE WATCH IN EFFECT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. MARTIN
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 1:24 AM PST | High Wind Warning | SGX | Riverside, San Bernardino, San Diego | 50 hr |
| Mar 5, 1:01 PM PST | High Surf Advisory | SGX | San Diego | 37 hr |
| Mar 5, 1:17 PM PST | Wind Advisory | SGX | San Diego | 33 hr |
Nearby
Small Craft Advisories in California, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.